# SDR HNAA2012041100727

- Difficulty date: April 11, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 58,086 hours, 64,759 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85320490135
- Condition: Corroded
- Location: Galley Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED IN AREA OF GALLEY AT SEVERAL SPOTS.   CUT SECTION OF AFFECTED AREA OF SEAT TRACK AND INSTALLED NEW REPLACEMENT IAW EO8-53-12-0155.
